G-domains and pseudo-valuations
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), p. 33-38
@article{RSMUP_1979__61__33_0,
     author = {Sankaran, N. and Yadav, Ram Avtar},
     title = {$G$-domains and pseudo-valuations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     pages = {33-38},
     zbl = {0436.13002},
     mrnumber = {569649},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__33_0}
}
Sankaran, N.; Yadav, Ram Avtar. $G$-domains and pseudo-valuations. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979) pp. 33-38. http://www.numdam.org/item/RSMUP_1979__61__33_0/

[1] P.M. Cohn, An invariant characterization of pseudovaluations on a field, Proc. Camb. Phil. Soc., 50 (1954). | MR 64027 | Zbl 0055.03202

[2] I. Kaplansky, Commutative Rings, Allyn and Bacon. | MR 254021 | Zbl 0203.34601

[3] S. Singh, Ph.D. thesis, Panjab University (1975).